Common allergic and allergic-like reactions to medications: When the cure becomes the curse

Timothy Craig, Cathy Mende

Research output: Contribution to journalReview article

16 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)173-181
Number of pages9
JournalPostgraduate medicine
Volume105
Issue number3
DOIs
StatePublished - Jan 1 1999

Fingerprint

Drug Hypersensitivity
Sulfonamides
Non-Steroidal Anti-Inflammatory Agents
Angiotensin-Converting Enzyme Inhibitors
Penicillins
Contrast Media
Aspirin
Hypersensitivity

All Science Journal Classification (ASJC) codes

  • Medicine(all)

Cite this

@article{4fd15d9a9edc4df4bee1b68057b5d0f3,
title = "Common allergic and allergic-like reactions to medications: When the cure becomes the curse",
author = "Timothy Craig and Cathy Mende",
year = "1999",
month = "1",
day = "1",
doi = "10.3810/pgm.1999.03.633",
language = "English (US)",
volume = "105",
pages = "173--181",
journal = "Postgraduate Medicine",
issn = "0032-5481",
publisher = "Medquest Communications LLC",
number = "3",

}

Common allergic and allergic-like reactions to medications : When the cure becomes the curse. / Craig, Timothy; Mende, Cathy.

In: Postgraduate medicine, Vol. 105, No. 3, 01.01.1999, p. 173-181.

Research output: Contribution to journalReview article

TY - JOUR

T1 - Common allergic and allergic-like reactions to medications

T2 - When the cure becomes the curse

AU - Craig, Timothy

AU - Mende, Cathy

PY - 1999/1/1

Y1 - 1999/1/1

UR - http://www.scopus.com/inward/record.url?scp=0032947620&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032947620&partnerID=8YFLogxK

U2 - 10.3810/pgm.1999.03.633

DO - 10.3810/pgm.1999.03.633

M3 - Review article

C2 - 10086041

AN - SCOPUS:0032947620

VL - 105

SP - 173

EP - 181

JO - Postgraduate Medicine

JF - Postgraduate Medicine

SN - 0032-5481

IS - 3

ER -